On the De Blasi Measure of Noncompactness and Solvability of a Delay Quadratic Functional Integro-Differential Equation
Ahmed M. A. El-Sayed,
Eman M. A. Hamdallah and
Malak M. S. Ba-Ali
Additional contact information
Ahmed M. A. El-Sayed: Faculty of Science, Alexandria University, Alexandria 21521, Egypt
Eman M. A. Hamdallah: Faculty of Science, Alexandria University, Alexandria 21521, Egypt
Malak M. S. Ba-Ali: Faculty of Science, Princess Nourah Bint Abdul Rahman University, Riyadh 11671, Saudi Arabia
Mathematics, 2022, vol. 10, issue 9, 1-11
Abstract:
Quadratic integro-differential equations have been discussed in many works, for instance. Some analytic results on the existence and the uniqueness of problem solutions to quadratic integro-differential equations have been investigated in different classes. Various techniques have been applied such as measure of noncompactness, Schauder’s fixed point theorem and Banach contraction mapping. Here, we shall investigate quadratic functional integro-differential equations with delay. To prove the existence of solutions of the quadratic integro-differential equations, we use the technique of De Blasi measure of noncompactness. Moreover, we study some uniqueness results and continuous dependence of the solution on the initial condition and on the delay function. Some examples are presented to verify our results.
Keywords: quadratic integro-differential equation; measure of noncompactness; existence of monotonic integrable solutions (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/10/9/1362/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/9/1362/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:9:p:1362-:d:796981
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().